Constantin, Olivia (2010) Carleson embeddings and some classes of operators on weighted Bergman spaces. Journal of Mathematical Analysis and Applications, 365 (2). pp. 668-682. ISSN 0022-247X. (doi:10.1016/j.jmaa.2009.11.035) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
This is the latest version of this item.
|The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)|
We prove Carleson-type embedding theorems for weighted Bergman spaces with Békollé weights. We use this to study properties of Toeplitz-type operators, integration operators and composition operators acting on such spaces. In particular, we investigate the membership of these operators to Schatten class ideals.
|Uncontrolled keywords:||Carleson measures; Composition operators; Toeplitz operators; Weighted Bergman spaces|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Olivia Constantin|
|Date Deposited:||05 Oct 2012 10:52|
|Last Modified:||25 Jan 2013 15:25|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/31287 (The current URI for this page, for reference purposes)|
Available versions of this item
- Carleson embeddings and some classes of operators on weighted Bergman spaces. (deposited 05 Oct 2012 10:52) [Currently Displayed]